# SDR CALA2024121301513

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 114,200 hours, 24,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FOUR RIGHT  DOOR DISARMS BUT SLIDE ARMED LIGHT STAYS ON. CLEARED DEBRIS FROM 4R GIRT BAR PROX SWITCHES. ARMED AND DISARMED DOOR MULTIPLE TIMES. SLIDE LT OPS CK GOOD REF AMM 25-66-11
